• Sort order: Date
  • Matches for:
On some weighted Hardy-type inequalities involving extended Riemann-Liouville fractional calculus operators
Sajid Iqbal, Josip Pe\v cari\'c, Muhammad Samraiz, Hassan Tehmeena, \v Zivorad Tomovski
MSC numbers : 26D15, 26D10, 26A33
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 161—184
Some results on convergences in fuzzy metric spaces and fuzzy normed spaces
Kyugeun Cho, Chongsung Lee
MSC numbers : 54A40
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 185—199
Some remarks of the Carath\'{e}odory's inequality on the right half plane
B\"{u}lent Nafi \"{O}rnek
MSC numbers : Primary 30C80, 32A10
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 201—215
On the closed range composition and weighted composition operators
Hamzeh Keshavarzi, Bahram Khani-Robati
MSC numbers : Primary 47B38; Secondary 47A05
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 217—227
On zeros and growth of solutions of second order linear differential equations
Sanjay Kumar, Manisha Saini
MSC numbers : Primary 34M10, 30D35
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 229—241
Hardy-Littlewood property and $\alpha$-quasihyperbolic metric
Ki Won Kim, Jeong Seog Ryu
MSC numbers : Primary 30C65
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 243—250
Pseudo-Hermitian 2-type Legendre surfaces in the unit sphere $S^5$
Ji-Eun Lee
MSC numbers : Primary 53B25, 53C25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 251—260
On a classification of warped product manifolds with gradient Yamabe solitons
Jin Hyuk Choi, Byung Hak Kim, Sang Deok Lee
MSC numbers : Primary 53C25, 53B21
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 261—268
On the conharmonic curvature tensor of a locally conformal almost cosymplectic manifold
Habeeb M. Abood, Farah H. Al-Hussaini
MSC numbers : 53D10, 53D15
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 269—278
Relative Gottlieb groups of the Pl\"ucker embedding of some complex Grassmanians
Jean B. Gatsinzi, Vitalis Onyango-Otieno, Paul A. Otieno
MSC numbers : Primary 55P62, 54C35
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 279—285
   1  ·  2  ·  3  ·  4  ·  5  ·  6  ·  7  ·  8  ·  9  ·  10  ·  11  ·  12  ·  13  ·  14  ·  15   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd